Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 87, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 26, 2009, 2:12 AM EST. It took effect at Nov 26, 2009, 10:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2009, 2:12 AM EST (07:12 UTC)
- In effect from
- Nov 26, 2009, 10:00 PM EST
- Expired
- Nov 27, 2009, 2:14 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
286 WHUS71 KPHI 260712 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 212 AM EST THU NOV 26 2009 ANZ450>455-262100- /O.CAN.KPHI.SC.Y.0086.000000T0000Z-091126T1100Z/ /O.NEW.KPHI.SC.Y.0087.091127T0300Z-091127T1100Z/ /O.NEW.KPHI.GL.W.0019.091127T1100Z-091128T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 212 AM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST FRIDAY. A COLD FRONT WILL CROSS THE REGION TONIGHT AND BE FOLLOWED BY GUSTY NW WINDS TO 30 KT LATE TONIGHT. THE WINDS INCREASE TO GALE FORCE FRIDAY AND CONTINUE FRIDAY NIGHT. GALES MAY CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-262100- /O.NEW.KPHI.SC.Y.0087.091127T0300Z-091127T1100Z/ /O.NEW.KPHI.GL.W.0019.091127T1100Z-091128T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 212 AM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST FRIDAY. A COLD FRONT WILL CROSS THE REGION TONIGHT AND BE FOLLOWED BY GUSTY NW WINDS TO 30 KT LATE TONIGHT. THE WINDS INCREASE TO GALE FORCE FRIDAY AND CONTINUE FRIDAY NIGHT. GALES MAY CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
432 WHUS71 KPHI 262017 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EST THU NOV 26 2009 ANZ430-431-450>455-271000- /O.CON.KPHI.SC.Y.0087.091127T0300Z-091127T1100Z/ /O.CON.KPHI.GL.W.0019.091127T1100Z-091128T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 317 PM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST FRIDAY. A COLD FRONT WILL CROSS THE REGION LATE TONIGHT. GUSTY NORTHWEST WINDS WILL DEVELOP AND GUSTS WILL REACH UP TO 30 KT LATE TONIGHT. WEST WIND GUSTS WILL INCREASE TO GALE FORCE ON FRIDAY AND CONTINUE INTO FRIDAY NIGHT AND PROBABLY PART OF THE DAY ON SATURDAY. THE STRONGEST WINDS SHOULD OCCUR LATER IN THE AFTERNOON FRIDAY INTO FRIDAY NIGHT AS GUSTS COULD REACH 40 TO 45 KT. WINDS AND SEAS SHOULD DECREASE AND SUBSIDE AS SATURDAY DAY AND EVENING CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
648 WHUS71 KPHI 270225 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EST THU NOV 26 2009 ANZ430-431-450>455-271100- /O.CON.KPHI.SC.Y.0087.091127T0300Z-091127T1100Z/ /O.CON.KPHI.GL.W.0019.091127T1100Z-091128T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 PM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 6:00 AM ON FRIDAY UNTIL 6:00 AM ON SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6:00 AM ON FRIDAY. A COLD FRONT WILL MOVE ACROSS THE REGION LATE TONIGHT. GUSTY NORTHWEST WINDS WILL DEVELOP AND GUSTS WILL REACH UP TO 30 KNOTS LATE TONIGHT. WEST WIND GUSTS WILL INCREASE TO GALE FORCE ON FRIDAY AND CONTINUE INTO FRIDAY NIGHT AND PROBABLY PART OF THE DAY ON SATURDAY. THE STRONGEST WINDS SHOULD OCCUR LATE IN THE AFTERNOON FRIDAY INTO FRIDAY NIGHT AS GUSTS COULD REACH 40 TO 45 KNOTS. WINDS AND SEAS SHOULD DECREASE AND SUBSIDE LATE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$
277 WHUS71 KPHI 270714 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 214 AM EST FRI NOV 27 2009 ANZ430-431-450>455-271515- /O.CAN.KPHI.SC.Y.0087.000000T0000Z-091127T1100Z/ /O.EXT.KPHI.GL.W.0019.091127T0800Z-091128T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 214 AM EST FRI NOV 27 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST SATURDAY... A GALE WARNING IS NOW IN EFFECT UNTIL 6 PM EST SATURDAY AS ISSUED BY THE NATIONAL WEATHER SERVICE. LOW PRESSURE OFF THE NEW ENGLAND COAST WILL INTENSIFY THROUGH TONIGHT. WINDS WILL STRENGTHEN THROUGH TONIGHT IN RESPONSE TO COLDER WATERS MOVING OVER THE WARMER WATERS AS WELL AS AN INCREASE IN THE GRADIENT OVER THE REGION. WINDS SHOULD GUST TO GALE FORCE BEGINNING LATE THIS MORNING AND SOME WIND GUSTS TO 45 KT ARE POSSIBLE TONIGHT. WINDS AND SEAS SHOULD DECREASE LATE SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RNS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 9:00 PM EST, 5 hours 12 minutes earlier.
Area forecast discussion, Nov 25, 9:00 PM EST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 PM EST WED NOV 25 2009 .SYNOPSIS... LOW PRESSURE WILL TRACK SLOWLY EASTWARD THROUGH THE GREAT LAKES REGION TONIGHT AND THURSDAY AS ANOTHER LOW PRESSURE SYSTEM ORGANIZES OFF THE EAST COAST. THESE SYSTEMS WILL MERGE ACROSS EASTERN NEW ENGLAND FRIDAY. A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH OUR AREA FRIDAY MORNING. HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND AND LAST INTO MONDAY. THE NEXT COLD FRONT WILL APPROACH FROM THE WEST BY MONDAY NIGHT. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MOST OF THE LIGHT RAIN HAD DIMINISHED IN THE WAKE OF THE WEAK TROUGH AND UPPER LEVEL SHORT WAVE EARLY THIS EVENING. HOWEVER, FOG WAS INCREASING, AND THIS WILL BE EMPHASIZED A LITTLE MORE. ALSO, PATCHY DRIZZLE WILL BE INCLUDED OVERNIGHT AS WELL. ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE AND THESE CONDITIONS WILL PLAGUE HOLIDAY TRAVELERS INTO TONIGHT. SOME SUBSIDENCE BEHIND THE VORTICITY MAXIMUM SHOULD KEEP MOST OF TONIGHT PRECIPITATION-FREE, BUT A SMALL CHANCE WILL BE LEFT FOR THE FAR NORTHWESTERN ZONES. HOWEVER, WITH THE LOW LEVEL MOISTURE, FOG WILL DEVELOP OVERNIGHT AND COULD DROP VISIBILITIES TO BELOW 1/2 MILE IN SOME LOCATIONS AT TIMES. ANYONE TRAVELING FOR THE THANKSGIVING HOLIDAY SHOULD BE PREPARED FOR REDUCED VISIBILITIES IN FOG. MOS GUIDANCE LOOKS REASONABLE FOR TEMPERATURES, WITH NOT MUCH OF A DIURNAL CHANGE DUE TO THE CLOUD COVER. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THE LULL IN THE PRECIP WILL CONTINUE FOR MOST, IF NOT ALL, OF TURKEY DAY, GIVING PEOPLE AN OPPORTUNITY TO GO AND WALK OFF SOME OF WHAT THEY MAY EAT. WEAK HIGH PRES WILL BE SITUATED OVER THE REGION THROUGH THURSDAY EVENING. THEN, A VERY STRONG H5 TROF WILL APPROACH THE REGION. THE ASSOCD SFC LOW OVER SERN CANADA WILL MOVE EWD AND COMBINE WITH A LOW CURRENTLY OFF THE SERN CONUS COAST. THESE LOWS WILL MERGE OVER NRN NEW ENG/SERN CANADA AND SWING A DECENT CDFNT AND VORT THROUGH THE REGION EARLY ON FRIDAY. TEMPERATURES ON FRIDAY WILL BE ABOUT 10 DEGREES COLDER THAN ON THURSDAY. ADDITIONALLY, THE PRESSURE GRADIENT BETWEEN THE STRENGTHENING LOW OVER THE CANADIAN MARITIMES AND HIGH PRESSURE TO THE SE WILL INCREASE ON FRIDAY INTO SATURDAY. AS A RESULT, THE WIND WILL INCREASE FROM THE W TO NW AND BECOME GUSTY, MAKING IT FEEL COLDER THAN IT ACTUALLY IS. POPS WILL INCREASE THURSDAY EVENING INTO FRIDAY MORNING AND THEN DECREASE LATER FRIDAY. THERE ARE SOME DECENT DYNAMICS WITH THE H5 TROF, SO A RUMBLE OF THUNDER CAN NOT BE RULED OUT. ALL PRECIP SHOULD COME TO AN END BY FRIDAY EVENING AS HIGH PRESSURE BUILD IN. SATURDAY WILL BE DRY WITH A DECREASING WINDS AND TEMPS SLIGHTLY BELOW NORMAL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AT THE UPPER LEVELS, A TROUGH IS FORECAST TO BE LIFTING TO OUR NORTHEAST ON SATURDAY EVENING. MEANWHILE, A RIDGE IS EXPECTED TO EXTEND FROM THE SOUTHEASTERN STATES UP OVER THE UPPER MISSISSIPPI RIVER VALLEY AT THAT TIME. THE RIDGE AXIS SHOULD DRIFT TO THE EAST, PASSING OVERHEAD ON SUNDAY AFTERNOON. WE ARE FORECAST TO BE ON THE NORTHERN EDGE OF SURFACE HIGH PRESSURE FROM SATURDAY NIGHT INTO EARLY MONDAY, WITH DRY WEATHER AND NEAR SEASONABLE TEMPERATURES ANTICIPATED. AN UPPER LEVEL TROUGH IS EXPECTED TO DROP ACROSS THE GREAT LAKES AND THE NORTHEASTERN STATES DURING THE MONDAY AND TUESDAY TIME FRAME. IT SHOULD PUSH A COLD FRONT THROUGH OUR REGION LATE ON MONDAY NIGHT OR EARLY ON TUESDAY. AS A RESULT, WE HAVE MENTIONED A CHANCE FOR SHOWERS. TEMPERATURES MAY BE LOW ENOUGH FOR SOME SNOW FLAKES UP IN THE POCONOS AND IN FAR NORTHERN NEW JERSEY. THE SURFACE COLD FRONT IS FORECAST TO STALL OFF THE COAST. MEANWHILE, ANOTHER UPPER RIDGE SHOULD BUILD UP FROM THE SOUTHWEST WITH ITS AXIS PASSING OVERHEAD ON WEDNESDAY. HIGH PRESSURE IS EXPECTED TO PASS TO OUR NORTH AT THAT TIME, BRINGING DRY WEATHER TO OUR NORTHERN COUNTIES FROM LATE TUESDAY INTO EARLY WEDNESDAY. WITH THE SURFACE FRONT NEARBY, WE WILL KEEP SLIGHT CHANCE OR LOW CHANCE POPS FOR OUR SOUTHERN COUNTIES. AN UPPER TROUGH IS EXPECTED TO BEGIN APPROACHING FROM THE SOUTHWEST ON WEDNESDAY, ALONG WITH SURFACE LOW PRESSURE FROM THE SOUTHWEST AND SOUTH. AS A RESULT, WE HAVE INCLUDED CHANCE POPS FOR RAIN IN THE FORECAST. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LOW LEVEL MOISTURE WILL REMAIN TRAPPED IN OUR REGION TONIGHT. CEILING AND VISIBILITY VALUES ARE EXPECTED TO LOWER EVEN FURTHER DURING THE COURSE OF THE NIGHT, WITH SOME DRIZZLE FROM TIME TO TIME. WITH A WEAK TEMPERATURE INVERSION REMAINING OVERHEAD AND WITH LITTLE HELP FROM THE LOW SUN ANGLE, CONDITIONS WILL LIKELY BE SLOW TO IMPROVE ON THURSDAY MORNING. FOR NOW, WE HAVE KEPT IFR CONDITIONS INTO THE LATE MORNING, WITH AN IMPROVEMENT INTO THE MVFR RANGE FOR THE AFTERNOON. THE WIND WILL BE LIGHT AND VARIABLE THROUGH MOST OF THE TAF PERIOD, WITH PERHAPS A LIGHT NORTHERLY WIND DEVELOPING ON THE COASTAL PLAIN ON THURSDAY AFTERNOON. OUTLOOK... A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT, BRINGING SHOWERS TO OUR REGION INTO FRIDAY. STRONG LOW PRESSURE IS EXPECTED TO MOVE UP INTO NEW ENGLAND FOR FRIDAY AND FRIDAY NIGHT, PRODUCING A GUSTY WEST TO NORTHWEST WIND. HIGH PRESSURE SHOULD BUILD IN FROM THE WEST FOR SATURDAY, SUNDAY AND MONDAY. && .MARINE... WEAK LOW PRESSURE WELL OFFSHORE WILL MOVE NORTHEAST PAST THE MID-ATLANTIC REGION TONIGHT. ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP OFF THE NORTH CAROLINA COAST, THEN INTENSIFY AS IT MOVES NORTHEAST THURSDAY NIGHT AND FRIDAY. THE CIRCULATION AROUND THIS LOW WILL PULL A COLD FRONT ACROSS THE REGION FROM THE NORTHWEST THURSDAY NIGHT. GALE FORCE WINDS ARE POSSIBLE FRIDAY INTO SATURDAY AS COLD AIR MOVES INTO THE REGION BEHIND THIS FRONT. MORE TRANQUIL WEATHER IS EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. ANOTHER STRONG COLD FRONT IS EXPECTED TO CROSS THE AREA MONDAY NIGHT. THE SCA ON THE OCEAN HAS BEEN EXTENDED IN TIME, NOW ENDING AT 11Z (6AM). SEAS AT THE DELAWARE BAY BUOY WERE STILL AROUND 5 FEET, AND JUST BELOW 5 FEET AT THE ENTRANCE TO NY HARBOR. WINDS ARE EXPECTED TO PICK UP THURSDAY NIGHT BEHIND THE COLD FRONT, AND GALE WARNINGS WILL LIKELY BE NEEDED FOR BOTH THE OCEAN AND THE DELAWARE BAY AS COLDER AIR MOVES OVER WARMER WATER. WINDS SHOULD DECREASE A BIT SATURDAY NIGHT AND EVEN MORE ON SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR ANZ450>455. && SYNOPSIS...NIERENBERG/ NEAR TERM...NIERENBERG/ SHORT TERM...NIERENBERG LONG TERM...IOVINO AVIATION...IOVINO MARINE...MIKETTA
Hazardous weather outlook, Nov 25, 9:05 PM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 905 PM EST WED NOV 25 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-262200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 905 PM EST WED NOV 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM WILL INTENSIFY NORTHEAST OF THE AREA ON FRIDAY. WINDS WILL INCREASE AND MAY BECOME STRONG LATER FRIDAY INTO SATURDAY MORNING. IN ADDITION, COLDER AIR WILL MOVE INTO THE REGION AND SNOW SHOWERS ARE POSSIBLE, MAINLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-262200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 905 PM EST WED NOV 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE FORCE WINDS ARE POSSIBLE FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-262200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 905 PM EST WED NOV 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE FORCE WINDS ARE POSSIBLE FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 25, 10:32 PM EST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1032 PM EST WED NOV 25 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ016-019-021-023-PAZ054-055- 060>062-067>069-260945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...MOORESTOWN...MOUNT HOLLY...MILLVILLE... CAPE MAY COURT HOUSE...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...WEST CHESTER...NORRISTOWN...DOYLESTOWN 1032 PM EST WED NOV 25 2009 ...PATCHY DENSE FOG... THERE WILL BE PATCHY DENSE FOG ACROSS THE AREA OVERNIGHT. VISIBILITIES WILL OCCASIONALLY DROP BELOW 1/2 MILE AT TIMES. IF YOU WILL BE DRIVING OVERNIGHT...TAKE YOUR TIME AND BE AWARE OF SUDDEN DROPS IN VISIBILITIES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:12 AM EST | Gale Warning | PHI | 61 hr |
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.